Open Access
September 2020 Limiting entropy of determinantal processes
András Mészaros
Ann. Probab. 48(5): 2615-2643 (September 2020). DOI: 10.1214/20-AOP1435


We extend Lyons’s tree entropy theorem to general determinantal measures. As a byproduct we show that the sofic entropy of an invariant determinantal measure does not depend on the chosen sofic approximation.


Download Citation

András Mészaros. "Limiting entropy of determinantal processes." Ann. Probab. 48 (5) 2615 - 2643, September 2020.


Received: 1 July 2019; Published: September 2020
First available in Project Euclid: 23 September 2020

MathSciNet: MR4152653
Digital Object Identifier: 10.1214/20-AOP1435

Primary: 37A35 , 60C05
Secondary: 60B99 , 60K99

Keywords: Determinantal processes , sofic entropy , Spanning trees , tree entropy , weak convergence

Rights: Copyright © 2020 Institute of Mathematical Statistics

Vol.48 • No. 5 • September 2020
Back to Top